Pappus's theorem and the modular group
Publications Mathématiques de l'IHÉS, Volume 78  (1993), p. 187-206
@article{PMIHES_1993__78__187_0,
     author = {Schwartz, Richard Evan},
     title = {Pappus's theorem and the modular group},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {78},
     year = {1993},
     pages = {187-206},
     zbl = {0806.57004},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1993__78__187_0}
}
Schwartz, Richard Evan. Pappus's theorem and the modular group. Publications Mathématiques de l'IHÉS, Volume 78 (1993) , pp. 187-206. http://www.numdam.org/item/PMIHES_1993__78__187_0/

[B] A. Beardon, The Geometry of Discrete Groups, Springer-Verlag, 1983.

[H] Hilbert and Cohn-Vossen, Geometry and the Imagination, Chelsea Publishing Company, 1950.

[T] W. Thurston, The Geometry and Topology of Three-Manifolds, Princeton University Lecture Notes, 1978.